# SDR CALA2023121503648

- Difficulty date: November 18, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N38458
- Make and model: Boeing 737924ER
- Aircraft serial: 37199
- Aircraft time: 36,190 hours, 13,058 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146A323483
- Condition: Damaged
- Location: Stringer Sr-23l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSED DRILLED FASTENER HOLE FOUND IN STRINGER SR-23L AT FRAME INTERSECTION BS-847 UPON REMOVAL OF PREVIOUS REPAIR DOUBLER AT LAV. SERVICE PANEL REMOVED STRINGER CLIP TO FOM AT FRAME INTERSECTION BS-847 AND STRINGER SR- 23L REF. SRM: 51-40-02 T-6 CONDITION PER FORM 43-0150. AND STEP 3. STRINGER CLIP HEAT TREATED TO T-62 CONDITION PER FORM 43-015 0. PER AVO 11319 REV.F. STEP F.2. MATERIAL VERIFIED, #5 HAT SECTION FILLER AS  BAC1498-162 PO 1239128.  PER AVO 11424 REV. C. STEP 1. MATERIAL VERIFIED U-CHANNEL  BAC1493-715 PO 3 181352. STEP 2. J-ANGLES PO 9302789. HEAT TREATED TO VERIFIED PROPER MANUFACTURING OF PARTS IAW  AVO 11319 REV.F ACCOMPLISHED HFEC OF REPAIR AREA  IAW SRM 53-00-03-2R-1 STEP 4.C. & NDTM 51-00-00 PART 6 PROCEDURE 23 NO CRACK LIKE DEFECTS NOTED AT THIS TIME. CUT AND REMOVED DAMAGE TO STRINGER S-23 L PER AVO 11319 REV. F. NEED TO ACCOMPLISH HFEC OF REPAIR AREA PER SRM 53-00-03-2R-1 STEP 4.C. VERIFIED STEPS F. 2 THRU 5 PER AVO11319 REV. G COMPLETED, OKAY ACP. RII INSPECTION IAW GMM 09-25-05 & AVO11319 REV. G STEP F. TO APPLY SURFACE PROTECTION AND FINISH AS PER STEP F. 6 7., VERIFIED WEIGHT ABOVE. WEIGHT DOES NOT EXCEED 5LBS. NO DEFECTS NOTED. PER. AVO11319 REV. G, STEP: F. 2. THRU 5. FABRICATED STRINGER ALODINED AND PRIMES REPAIR PARTS FOR STRINGER SPLICE. TOTAL S-23L, REPAIR PARTS TO SIZE AND DRILLED: [5] HAT SECTION FILLER, ADDED WEIGHT IS .5 LBS. OK TO INSTALL PER AVO11319 R
